# SDR AALA20110427TUL03

- Difficulty date: April 26, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,733 hours, 21,247 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

TUL - CREW REPORTED DURING FUNCTIONAL CHECK FLIGHT WHEN RIGHT ENGINE WAS SHUT DOWN, ENGINE WOULD NOT RE-START (SINGLE ENGINE TIME 12 MINUTES).  INDICATION WAS ENGINE FUEL LIGHT.  EMERGENCY DECLARED FLIGHT LANDED TUL WITHOUT INCIDENT.  REPLACED FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
